# SDR VNAA2011061000007

- Difficulty date: June 7, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 17,471 hours, 17,189 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Spoiler Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED INBOARD FLIGHT SPOILERS AND INBOARD SPOILERONS AMBER CAUTION MESSAGES ON APPROACH TO CLT.  CREW LANDED IN CLT WITHOUT INCIDENT.  MAINTENANCE PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  OPERATIONAL CHECK GOOD.  NO DEFECTS NOTED.  AIRCRAFT RELEASED FOR SERVICE.
